This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Cymbalta for a couple of years but when I miss a day or two I get htese awful head surges. I'm not really sure how to explain them but they feel like someone is sqeezing your brain real quick. Is this something that is a normal side effect or could this be something else.
I took have been on Cymbalta for a few years. I don't notice what you described if I miss a dose, but I don't doubt any side effects anymore. My doctor says meds often have a reverse effect on me which is one of the reasons she has said I am so resistant to treatment.
I HAVE AVOIDED TAKING CYMBALTA BECAUSE I HEARD THAT IT CAUSES WEIGHT GAIN . MY SISTER IS A NURSE AND SAID THAT
MANY DOCTORS LIKE CYMBALTA BECAUSE IT REALLY WORKS FAST. HAS ANYONE HAD PROBLEMS WTH WEIGHT GAIN WHILE TAKING CYMBALTA?
I gained 10 lbs in the last year and a half that I've been on Cymbalta....but I've also been in Graduate School so it is hard to be sure what's what.....I am having a heck of a time turning around my sedentary grad school habits to help me take it back off.
I've had similar effects when trying to stop any of the SSRIs including Paxil and zoloft. I'm on cymbalta now, so can't say if it would do the same (I haven't missed any doses yet), but I assume it would.
the only downside to cymbalta that I foresee is that it's a gelcap that can't be cut to help taper down. the lowest you can go is the lowest mg dose they make...hopefully that's low enough.
In regards to the weight gain, actually I have gained about 15 pounds over the past year, about the same amount of time I've been on cymbalta but I never thought about it. I'm also steadily getting less active due to chronic pain so it is hard for me to say which is the cause. good luck with it
I have been successfully taking Cymbalts for several months with no problems. I have been experencing a "whooshing" sound when moving my eyes and I've also had some mild dizziness for several days. I Googled the symptoms and found them described in Cymbalta withdrawal. Went and checked my weekly pill container and found that I missed putting the Cymbalta in the box and haven't had it in five days. Just wanted to say thanks for the website and I wonder how I survived without the Internet!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.